A separable deformation of the quaternion group algebra

Nurit Barnea, Yuval Ginosar

Research output: Contribution to journalArticlepeer-review


The Donald-Flanigan conjecture asserts that for any finite group G and any field k, the group algebra kG can be deformed to a separable algebra. The minimal unsolved instance, namely the quaternion group Q8 over a field k of characteristic 2 was considered as a counterexample. We present here a separable deformation of kQ8. In a sense, the conjecture for any finite group is open again.

Original languageEnglish
Pages (from-to)2675-2681
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - Aug 2008

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A separable deformation of the quaternion group algebra'. Together they form a unique fingerprint.

Cite this